Attention Guest: Please make sure that you are using a unique password to login to MESO. If you have used your MESO password on another website, change it immediately. You should NEVER share the same login credentials on multiple websites.

Been on cycle for roughly 2 years..

Discussion in 'Steroid Post Cycle Therapy and ASIH Treatment' started by Jbone90, Sep 20, 2019.

  1. Jbone90

    Jbone90 Junior Member

    I know I made a stupid choice, I had a great supply was brewing my own and thought at the time I will go on blasting then cruising 250 test all my life. Due to making some poor life choices my stash was destroyed and I was forced to go cold turkey off of everything no pct meds nothing. I was laid off for some time and financially couldn’t even just grab something to keep myself going.

    I am now experiencing great pain in my joints and muscles, horrible sleep patterns sickness shaky anxiety depression the list goes on but what I’m currently most worried about is I am now working for a moving company and during and after the first day which was 2 days ago my tendons have been spasming so bad I can’t extend or bend my knees and elbows, can barley walk and I’m not shy of hard work this is very abnormal for me. Never felt pain like this in my joints and the muscles surrounding them.
    If any has dead stopped after so long is this normal to feel this way and is it something that will pass or am I actually doing severe damage to myself by working lifting like I am I can’t even get into the gym now can’t sleep cause my back is in so much pain and fatigue and loss of strength far beyond what I was before I started before steroids.
    I don’t know weather to go to work today or go to the doctor
     
  2. Eman

    Eman Member

    Doctor. Come clean. Get bloodwork.
     
    FLTestlab, puckhog and Jay Monks like this.
  3. Jbone90

    Jbone90 Junior Member

    I feel like a dumb ass even posting this cause common sense tells me what you just told me, I just figured just maybe I could ride it out and it might fix itself but, thanks man I did need to hear that from someone, that’s exactly what I’m going to do today
     
    puckhog likes this.
  4. Eman

    Eman Member

    To be honest, it probably will... But the amount of pain you're in is odd to me. I wouldn't discount the chance of you having something unrelated to the AAS use, but they still need to be aware of it.
     
  5. Avies48

    Avies48 Member

    Estrogen crash perhaps? Get it checked out.... Could be a serious muscle condition as well?
     
  6. That sounds more like opioid withdrawals than AAS withdrawals. Coming off roids you would likely feel a bit of fatigue, fogginess, loss of strength, maybe slightly depressed and reduced libido/ed when T gets very low, pretty tame compared to opioid or alcohol withdrawals. Shouldn’t cause pain, although you might be more prone to muscular aches and pains from exerting yourself.
     
  7. TestiCult

    TestiCult Member

    I have been on TRT for around 15 yrs. Sometimes I'll go off it for a few months, or I'll just get sloppy with injections, and start feeling most of the symptoms youre describing. It does sort it self out eventually. I remember going off for an entire year to try and have another kid, I still dragged my ass to the gym and still looked good enough. Probably had the test levels of a school girl but somehow erections were fine, and physique was on par with gym activity. My sleep was atrocious and the aches and pains were significantly more than usual that year.. my attitude was shitty as well. But there was no permanent negative effects and getting back on Test I felt normal again.

    Test is cheap, youre working again, it wont be long until you can afford a $20 bottle of Test E to last you 2 ½ months at a clip. No worries
     
    Jbone90 likes this.
  8. Jbone90

    Jbone90 Junior Member

    You are not wrong about how it sounds but I will say that it is definitely not caused from down or drugs at all for that matter. Just been really outa sorts, I can still move around and stuff and not legging just in a lot of pain doing so and again when I’m not moving around at all but getting it figured out physically and mentally ,
     
  9. Henchus maximus98736

    Henchus maximus98736 Junior Member

    Do u regret steroid use or nop?
     
  10. Matze

    Matze Junior Member

    Hi Jbone90, how long have you been on cycle before? Your symptoms are not uncommon when T levels are very low. Therefore E2 is very low too - this together is causing joint/muscle pain + all the other symptoms you described.
    You have to get bloodwork as soon as possible! Most important:
    - testosterone
    - FAI (Free Androgen Index)
    - E2 (Estradiol)
    - LH
    - FSH

    It's not very expensive. Please do that - extremely low T can be very harmful for a mens body. All the best for you!
     
    FLTestlab and The Terminator like this.
  11. Matze

    Matze Junior Member

    Ah, i overlooked the headline... 2 years.
    Ok, first step bloodwork. Then we will have a look at it and decide what to do next. Depends also what your personal preferences are. There are a few options out there to consider. You will be fine :).